# SDR GTIA2018122753046

- Difficulty date: December 25, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 7,199 hours, 3,197 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUSPECTED FUME EVENT BY CABIN-PER FUME EVENT  PERFORMED MINIMUM IDLE ENG RUN IAW AMM 72-00-00  INSPECTED APU FOR SIGNS OF OVERSERVICE OR LEAKS IAW AMM 49-52-00  COULD NOT DUPLICATE SMELL  AC IS OK TO CONTINUE SERVICE
